Fainting



Related Terms: Diabetes, Hba1c, Fasting Blood Sugar Level, Metformin, Exercises, Anxiety, Lifestyle Modification, Reduce Weight

Recently Answered Questions


What could cause sudden fainting?
Query: Hi doctor, My friend, who is a 38 year old female, had sudden fainting and tingling tongue. She wants to know what is wrong with her. Does it necessary to visit the hospital?  Read Full »
Dr. Deepika Gorthy
Microbiologist

Answer: Hello, Welcome to icliniq.com. Sudden fainting attacks could be because of various reasons. The most common are as follows. Overactive nerves, may be caused by acts of sneezing, coughing, laughing excessively, sudden pain or fear. Closed and crowded spaces where there is too little oxygen. Dehydrat...  Read Full »
 
I hit my head while fainting and turned pale and rigid. Is it normal?
Query: Hello doctor,I felt dizzy yesterday so I sat down. After that, I fainted. I do not know what happened. I thought that I am sleeping and someone is trying to wake me up. I know from my friends that while fainting I hit my head. My body was rigid with tilted head back, my eyes rolled back, I was pale ...  Read Full »
Dr. Aida Quka
Neurologist

Answer: Hello, Welcome to icliniq.com. I read carefully your question and would explain that your symptoms could be related to epilepsy seizures. For this reason, it is important consulting with a neurologist and performing an EEG (electroencephalography) and a brain MRI study. Some blood laboratory tests...  Read Full »
 
My son has periods of dizziness and fainting since one month. Please advise.
Query: Hello doctor, My 13 year old son has periods of dizziness (around one minute or less) and fainting since one month. He also has wheezing and coughing since seven months.  Read Full »
Dr. Sandhya
General Practitioner

Answer: Hello, Welcome to icliniq.com. Firstly, I would like to let you know that the dizziness your son is undergoing could be due to a number of reasons. I would like to brief on the concern. Anemia, resulting from decreased hemoglobin. Seizure, assuming your son has no previous history of seizure...  Read Full »
 
What is the cause of blacking out and feeling light-headed?
Query: Hi doctor,I am an 18 year old girl and recently I have had trouble with conscious blacking out. The first time it happened was this month and I have not had any trouble until a few days ago where it happened three to four times in one day. I will be standing or just walking around and start to ...  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hello, Welcome to icliniq.com. This is fainting. I need to know some more information regarding the symptom like: has it followed some kind of stress, dehydration, prolonged standing especially in hot weather, panic, fear or pain? Because it is common for fainting to follow all these events, and ...  Read Full »
 
I have lightheadedness. Is it due to GAD medicines?
Query: Hello doctor, I have chest heaviness and lightheadedness along with muscular spasms.  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. Lightheadedness and feeling of fainting are either due to low blood pressure or an abnormal rhythm of the heart. You will need a BP check and ECG so that any abnormality could be picked up. Regards. For more information consult an interna...  Read Full »
 
Are these head-reeling episodes sue to stroke, seizure or syncope?
Query: Hello doctor, I have consulted you over this forum regarding the health of my mother (59 years), who is under treatment for hypothyroidism (Eltroxin 50 mcg), hypertension (Olmezest 20 mg), osteoarthritis (Gemcal D3, Kondro OD) and mild anemia Hb 10.6 [11.5 - 15] (Folvite). I would like to request y...  Read Full »
Dr. Shivam Om Mittal
Neurologist

Answer: Hello, Welcome to icliniq.com. It is difficult to comment if the episodes are solely syncope/ fainting spell due to orthostatic hypotension or abnormal heart rhythm. I agree with Holter monitoring. I would also, recommend EEG study for one hour to make sure we are not dealing with seizures. Her ...  Read Full »
 
What are the expected side effects of Simvastatin?
Query: Hi doctor, I am taking Amlodipine 2.5 mg and my doctor prescribed Simvastatin 40 mg. When I picked up the medication the pharmacist warned me of a major interaction. The doctor told me to take the medication anyway because I was able to tolerate Pravastatin, which I was on previously. I had also bee...  Read Full »
Dr. Isaac Gana
Cardiologist

Answer: Hello, Welcome to icliniq.com. If you are getting major side effects from Simvastatin like palpitations, dizziness or fainting, then you might have to stop and approach your physician for another option. Although I understand that he wants you to lose weight fast because of your BMI (body m...  Read Full »
 
I often have palpitations at bedtime. Please help.
Query: Hello doctor, I am 19 and in good health. For about a year, I have had some strange heart palpitations. They tend to happen at night when I lie down. They are very strong beats and irregular. It lasts only a couple of minutes but is quite scary as it feels like my heart is beating out of control an...  Read Full »
Dr. Muhammad Zohaib Siddiq
Cardiologist

Answer: Hello, Welcome to icliniq.com. Palpitations are very common and usually, they are not serious until there are accompanying symptoms like lightheadedness, dizziness, fainting or drop attacks, etc. One of the most common causes of palpitations is anxiety, but it can also be due to heart rhythm pr...  Read Full »
 
Am I suffering from a mental problem?
Query: Hello doctor, I am a 42 year old married male. I have two daughters and a son. I have a good job and works as a manager in the engineering sector. During the past two years, I noticed myself with down health. One night, I suffered dizziness in my head and felt cold in my limbs. I almost lose conscio...  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hi, Welcome to icliniq.com.  I have carefully reviewed your health issues and want to add that, this actually is a painful situation for a person like you. The fainting episode destabilized your whole rhythm of normal, healthy life and it is difficult for you to concentrate. It is none of your faul...  Read Full »
 
Why is there pain in heart in a hypotensive patient?
Query: Hi doctor, I have low blood pressure and am suffering with low pain in the heart for the past two days.  Read Full »
Dr. Duaa Shubar
General Practitioner

Answer: Hi, Welcome to icliniq.com. We define low blood pressure if the reading is lower than 90 mm Hg systolic or 60 mm Hg diastolic or if the patient has symptoms which are lightheadedness, dizziness, fainting, blurred vision or lack of concentration. These symptoms are most prominent when individuals g...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Fainting? We have medical experts to help you right away.

Ask a Doctor Online Now!